# SDR CALA2024062701909

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 73,567 hours, 32,241 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Ring
- Part number: 0876000340002
- Condition: Missing
- Location: Fuel Cap Lanyard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUEL CAP LANYARD MISSING KEYRING REQUESTING CDL 28A C/W MAINTENANCE DDP. DISPATCH DESK: 31   NAME: SS  DATE: 24-JUN-24- OK TO DEFER PER CDL 28A REMOVED FUEL CAP AND REPLACED CABLE ASSEMBLY REF AMM 28-25-41. REINSTALLED FUEL CAP. NO PARTS DEPARTED AIRCRAFT.
